Agonist patches


#1
Having been reluctant to begin medication, I actually asked my Park Nurse today if I could increase my 6mg Neupro patch to 8mg (I been increasing 2mg @a time) as walking is proving more of a struggle. But when she realised I've been bothered by hallucinations, the Nurse advised I stick at 6mg & supplement with Simenet. I'm shocked to start taking the "heavy duty" med'n after only a year or so after my diagnosis. Anyway, can't Simenet cause hallucinations? We're talking on the phone tomorrow. What should I say? Thanks

#2
I don't know why people are so cautious with levadopa/sinemet. I prefer it to DAs. When I first took sinemet the DAs were not around. My problems (drug induced ones) only began with I tried Ropinirole (DA).

#3
That's so interesting &quite a different take. I suppose I'm cautious as I understood the l-dopa works well for several years but wld eventually create its own problems. The nurse has made me an app't with neurologist to discuss all options. I can bear pain & discomfort but my biggest fear (horror) is hallucinations. Thanks 4yr advice,

#4
No hallucinations for me on sinemet which I have been taking for 20 years. I am now on small regular doses (2 hourly), but have always slightly under-medicated which may have provided the longevity. Good luck!

#5
Hearten'g to learn you've been on it for 20yrs with good effect. May you so continue. If you don't me asking yr age when you diagnosed? Must've been young. Yr advice much appreciated.